# SDR TSAA0251091

- Difficulty date: February 26, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKES ON STRINGER 6L AND 7L FORWARD LAV SIDEWALL AREA.  TRIMMED OUT DAMAGED PORTIONS OF INTERCOSTAL IAW SRM 51-40-3 FIGURE 1.  VERIFIED NO FURTHER CRACKS USING HFEC METHODS AROUND THE TRIMMED OUT AREA.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-30-2.  AIRCRAFT RETURNED TO SERVICE.  (M)
